International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 3, Pages 607-611

On Dirichlet convolution method

Indulata Sukla

Department of Mathematics, Sambalpur University, Jyoti Vihar, Sambalpur, Orissa, India

Received 8 February 1991; Revised 20 April 1995

Copyright © 1998 Indulata Sukla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we have proved limitation theorem for (D,h(n)) summability methods and have shown that it is best possible.